Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Round spots on skin, look like pimples, fading, leaving behind dark spots. Using sunscreen. Treatment?

Over the last few months, I have developed these weird round spots on my skin that raise up and look like pimples without being so. They eventually fade but leave a slightly dark spot on my dark skin. (I am of XXXX descent.) The dark spots have faded but not gone away completely. I go out in the sun to walk but I use SPF 15 sun-screen. What should I do?
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi....I am Dr Manoj didn't mention the site....Indian skin is mostly skin type 4 which is easily tannable....the way you are using sunscreen I don't feel it will help u...UV rays comes from sun but at the same time from laptop, computers, TV, cooking gas heat and tube lights......and the sunscreen will protect you only for 3 to 4 ideally you should reapply it every 3 hours whether you are indoors or out doors....the kind of dark spots you are getting is post inflammatory hyper pigmentation...u can use cream containing kojic acid to fade them...don't worry.
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor